# SDR GUUA06270701

- Difficulty date: June 27, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N87551
- Make and model: Beech 1900D
- Aircraft serial: UE206
- Aircraft time: 23,174 hours, 27,473 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod
- Condition: Bent
- Location: Mlg Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT: 5407,   DURING APPROACH NOSE LANDING GEAR WOULD NOT COME DOWN ON THE FIRST TRY RECYCLED, LANDING GEAR EXTENDED NORMALLY.  REPLACED NOSE LANDING GEAR ACTUATOR, OPERATIONAL CHECK NORMAL. TEST FLIGHT SATISFACTORY.
